# SDR USAASB01066

- Difficulty date: February 25, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 106145819
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 738 - ON CLIMB-OUT FROM PHL, CREW REPORTED LOSS OF VNAV AND NOTED INCREASING DISCREPANCIES BETWEEN CAPTAINS AND F/O'S AIRSPEED AND ALTIMETERS.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  AIRSPEED AND ALTIMETER SPLITS WERE NOTED AS FOLLOWS AT 25,000 FEET 30 KNOTS/1,500 FOOT DIFFERENCE, AT 5,000 FEET 10 KNOT/150 FOOT DIFFERENCE AND AT 1,000 FEET 5 KNOT/50 FOOR DIFFERENCE.  MAINTENANCE REMOVED AND REPLACED CAPTAINS UPPER LEFT PITOT STATIC PROBE AND STATIC PORT LINE (P/N 41075-0065).  OPERATIONAL CHECK AND LEAK CHECK GOOD PER MM 34-11.  AIRSPEED AND ALTIMETERS WITHIN LIMITS PER MM 34-12.  (M)
